The costs of running this huge site are paid for by ads. Please consider registering and becoming a Supporting Member for an ad-free experience. Thanks, ECF team.

Vaping and Medication?

Discussion in 'ADHD - The Ultimate Multi-taskers Who Get Nothing ' started by JamesK852, Nov 5, 2012.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. JamesK852

    JamesK852 Full Member

    Nov 2, 2012
    Australia
    Hey guys, I've started up vaping again, unfortunately this time around I'm on regular medication (Concerta), before I started Concerta I was able to give up smoking for over 2 months. After I started, I crumbled, I started smoking analogues more then I ever had in my life. Then I switched to vaping and I wanted to know if anyone knows of any side effects with the two? I seem to be experiencing weird heart rates (80-110 bpm).

    I know Concerta alone made my heart beat faster and when I first started I realized my anxiety was quite a bit higher but it went away, now that I have started vaping I'm getting an erriy feeling the two don't like each other. Side effects seem to include:

    Faster Heart Rate
    Slight disorientation
    "Foggy" Head (Which often results into bad concentration again!)
    I make really trivial mistakes when it comes to maths and spelling
    Drowsiness

    At first I thought it was the nic but I made up a 0mg batch and I actually think the 0mg bottles are effecting me more then my nic infused ones (6mg). Anyone have any experience with this? I really don't want to go back to analogues! :cry:
     
  2. the ob

    the ob Unregistered Supplier ECF Veteran

    Jan 31, 2011
    Portlandia
    I currently take concerta and I am vaping at the same time. I use 6mg only and have not had any issue. That being said, both nic and concerta are stimulants so a increase in your heart rate would not seem unlikely. I actually find that the combination of my medication, vaping and caffeine will sometimes make me more tired.
     
  3. Kosher Fried

    Kosher Fried Full Member Verified Member

    Dec 5, 2012
    DFW, TX
    as a former Ritalin user during school (2nd grade - 12th) and adderral user during college, i always notice the need to smoke MUCH more while on. up to 2 packs or more (usually was pack a day smoker)...started around 16yo

    Same for painkillers, or alcohol, or any substance that inhibits the usual self.

    i find this normal, albeit irritating and expensive, not to mention painful with analogs.

    i havent taken anything since i started vaping, but i'm sure that since i wouldnt be scared for my lungs i'd chain vape 10ml if i could
     
  4. didureboot

    didureboot Senior Member Verified Member ECF Veteran

    Mar 4, 2013
    Garland, TX
    I'm taking 40mg adderall a day and my e-liquid is 18mg Nic. I haven't experienced any of those symptoms and I'm a cereal vaper. Basically non stop. Well, other than the elevated heart rate, but that's to be expected with or without nicotine. You might want to see a doctor for those symptoms. You might be experiencing something that needs attention.


    Sent from my stone tablet and chisel.
     
  5. VapHer

    VapHer Super Member Verified Member ECF Veteran

    Jun 16, 2013
    Houston, TX
    I take 25mg of Adderall XR a day and vape 18-24 nic and haven't had a problem.


    Sent from my iPhone using Tapatalk 2
     
Thread Status:
Not open for further replies.

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice